Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 62, NWS Miami, FL

June 29, 2020Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 29, 2020, 4:59 PM EDT for Palm Beach County, Florida. It was in force for 20 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2020, 4:59 PM EDT (20:59 UTC)
Expired
Jun 29, 2020, 5:19 PM EDT
In force
20 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 117 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:01 PM EDTHAIL 0.51 Ssw Wellington, FLSLIGHTLY SMALLER THAN DIME SIZE HAIL HAS BEEN REPORTED BY THE PUBLIC VIA SOCIAL MEDIA WITH A THUNDERSTORM OVER THE AREA.
Jun 29, 5:05 PM EDTHAIL 0.751 Se Wellington, FLSPOTTER REPORTED HAIL AROUND DIME SIZE WITH WINDS OF 50 TO 55 MPH. TREES WHERE BENDING VERY GOOD BUT NO BRANCHES BROKE OFF FROM THE TREES.
Jun 29, 5:05 PM EDTHAIL 0.752 Sse Wellington, FLDIME SIZE HAIL REPORTED BY THE PUBLIC VIA SOCIAL MEDIA WITH A THUNDERSTORM NEAR SOUTHSHORE BLVD AND BIG BLUE TRACE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2771 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

184 
WUUS52 KMFL 292059
SVRMFL
FLC099-292145-
/O.NEW.KMFL.SV.W.0062.200629T2059Z-200629T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
459 PM EDT Mon Jun 29 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  East central Palm Beach County in southeastern Florida...

* Until 545 PM EDT.

* At 458 PM EDT, a severe thunderstorm was located over Wellington,
  moving south at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wellington, Greenacres, Royal Palm Beach, Loxahatchee Groves and
  Lake Belvedere Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2672 8029 2670 8013 2652 8016 2658 8037
TIME...MOT...LOC 2058Z 014DEG 5KT 2664 8023 

HAIL...1.00IN
WIND...60MPH
 
$$

BAXTER
1 follow-up statement
419 
WWUS52 KMFL 292119
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
519 PM EDT Mon Jun 29 2020

FLC099-292129-
/O.CAN.KMFL.SV.W.0062.000000T0000Z-200629T2145Z/
Palm Beach FL-
519 PM EDT Mon Jun 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2672 8029 2670 8013 2652 8016 2658 8037
TIME...MOT...LOC 2117Z 014DEG 5KT 2661 8024 

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:08 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 29, 3:08 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Miami FL
308 PM EDT Mon Jun 29 2020

.Short Term...

Late Afternoon through Tuesday...

Deep layer ridging will center over the Gulf of Mexico as a series
of migratory perturbations track south through the Bahamas. Florida
will remain along the western fringe of these weak perturbations,
however a slight uptick in convective coverage is expected. While
the Saharan Air Layer (SAL) has been a limiting factor lately, the
passing waves juxtaposed with inland advancing sea- breeze forcing
should bring a slight uptick in thunderstorm development primarily
over inland areas each afternoon. Relatively steep mid-level lapse
rates associated with the SAL suggest the potential for a few robust
updrafts in the deeper thunderstorm cores, with a thermodynamic
environment supportive of strong, to perhaps locally damaging,
downburst wind gusts. Outside of convection related concerns, heat
remains the biggest weather related hazard through the short term
forecast period. Highs today and Tuesday should climb well into the
90s (perhaps even eclipsing 100 over inland southwest Florida on
Tuesday), with lows mostly in the upper 70s to lower 80s. Maximum
Heat Index readings should near or exceed Heat Advisory criteria
once again Tuesday afternoon but there is some uncertainty as to the
duration. Will hold off on a heat advisory at the moment, but we'll
continue to evaluate this concern going forward.

.Long Term...

Tuesday Night through Friday...
Mid-level subtropical high pressure will continue to weaken and
shift westward into the Gulf of Mexico, allowing for light
northwesterly flow aloft to become established across South
Florida. In the lower-levels, light/variable flow will prevail due
to a western Atlantic ridge axis extending across the Florida
peninsula. While low-level moisture should remain adequate across
the area (~1.5 inches), deep-layer moisture will be slightly lower
than average for this time of year, potentially limiting
convective coverage across South Florida through mid to late week.
Highest PoPs are ~40 percent through Friday with the highest
chances across the interior sections/Lake Region of South FL. With
that said, isolated to scattered showers and thunderstorms will
be possible each afternoon thanks to mesoscale effects, i.e. the
sea breeze.

Maximum temperatures will remain slightly above average, with
mid-upper 90s across the western portions of South Florida and
lower 90s across the eastern portions. Heat indices continue to
soar into the triple digits areawide with values near the 105 range.

Saturday through Early Next Week...

Global models continue to depict that the steering flow aloft
will transition to westerly/southwesterly as a mid-level impulse
approaches South Florida from the northwest. The GFS depicts this
feature with a higher amplitude and more progressive than the
ECMWF, including a series of vort maxima sweeping through the
state. Regardless on which model perseveres, the overall trend
will be increasing rain and thunderstorm chances across South
Florida this weekend into early next week.

At this time, it appears that the deepest moisture and heavier
rainfall will remain over the northern portions of South Florida,
but of course we will continue to monitor as we go into the week.

Like the weekdays, weekend maximum temperatures will remain
slightly above average, with mid-upper 90s across the western
portions of South Florida and lower 90s across the eastern
portions. Heat indices near 105.

&&

.Marine...
Benign conditions are expected over the next few days outside of
isolated showers and thunderstorms, which may bring locally higher
winds, seas, and potential waterspouts.

&&

.Aviation...
Afternoon shower/storms are expected primarily over inland areas.
Areas around APF/OPF/TMB will have the greatest chance of
experiencing this activity, reflected by VCTS. Otherwise, VFR
conditions are expected with southeast winds generally 10 kt or
less veering to southerly and southwesterly -- first at APF this
afternoon in association with the inland advance of the sea-breeze
boundary from the Gulf.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  78  93  78  93 /  20  20  10  40
Fort Lauderdale  81  93  81  92 /  20  20  10  40
Miami            82  94  80  93 /  20  30  10  30
Naples           79  93  79  92 /  30  20   0  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Marine/Short Term...34/SPM
Aviation...90/Cohen and 34/SPM
Long Term...03/Fell
Hazardous weather outlook, Jun 29, 4:14 AM EDT, 12 hours 45 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
414 AM EDT Mon Jun 29 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
292015-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
414 AM EDT Mon Jun 29 2020

...SCATTERED THUNDERSTORMS -- SOME STRONG -- INTERIOR SECTIONS TODAY...
...HIGH HEAT INDICES TODAY -- ESPECIALLY COLLIER COUNTY...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered thunderstorms are expected to affect
portions of South Florida this afternoon and evening, especially
between the hours of 2 and 8 PM EDT. The greatest chance for this
activity will be across interior sections of South Florida, though
some chance for showers and thunderstorms will affect both Atlantic
and Gulf coastal and metro locations and the adjacent waters.
Thunderstorms will be capable of producing frequent lightning, strong
wind gusts, very small hail, and torrential rainfall.

Wind: The strongest thunderstorms will be capable of producing wind
gusts of 45 to 55 mph. An isolated damaging wind gust cannot be
completely ruled out.

Hail: The most intense storms could produce very small hail.

Temperatures: Maximum heat-index readings this afternoon are expected
to exceed 105 degrees across a large part of interior South Florida
westward to the Gulf coast vicinity, with the highest of these heat
indices expected across Collier County.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Scattered thunderstorms are expected to affect portions of South
Florida each and every afternoon and evening through the period.
Strong wind gusts, frequent lightning, and torrential rainfall could
accompany this activity. While most of this activity should be
concentrated across interior South Florida, there is increasing
potential for storms to shift toward Atlantic coastal and metro areas
by latter parts of this week.

Additionally, present indications are that a weather disturbance
could approach the area during the upcoming weekend, resulting in
the possibility for more widespread showers and thunderstorms on
Saturday and Sunday. Interests across South Florida are encouraged to
monitor the latest information from the National Weather Service in
Miami.

Additionally, elevated heat-index readings around 100 to 105 degrees
are expected to be common across much of South Florida during the
afternoon hours of each day through the period.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Cohen

In the hours before

Special weather statement, Jun 29, 2:54 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Miami FL
254 PM EDT Mon Jun 29 2020

FLZ073-075-174-291945-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
254 PM EDT Mon Jun 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAINLAND MONROE AND
CENTRAL MIAMI-DADE COUNTIES UNTIL 345 PM EDT...

* At 253 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 11 miles northwest of Pa-Hay-Okee
  Overlook, or 23 miles west of Homestead General Airport, moving
  south at 10 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Pa-Hay-Okee Overlook and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2553 8121 2566 8083 2541 8067 2529 8105
TIME...MOT...LOC 1853Z 348DEG 8KT 2553 8093

HVN
Local storm report, Jun 29, 3:08 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             3 SSE WESTON            26.07N  80.38W
06/29/2020  E0.88 INCH       BROWARD            FL   TRAINED SPOTTER

            SPOTTER REPORTED HAIL BETWEEN DIME AND NICKEL SIZE FROM
            A THUNDERSTORM ABOUT 1 MILE NW OF THE INTERSECTION OF
            WESTON ROAD AND GRIFFIN ROAD.

&&

EVENT NUMBER MFL2000154

BNB
Special weather statement, Jun 29, 3:41 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Miami FL
341 PM EDT Mon Jun 29 2020

FLZ073-075-174-292030-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
341 PM EDT Mon Jun 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAINLAND MONROE COUNTY
UNTIL 430 PM EDT...

* At 341 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  east of Wilderness Waterway to 11 miles northwest of Mahogany
  Hammock. Movement was west at 10 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Northwest Cape Sable and Wilderness Waterway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2533 8123 2537 8120 2549 8129 2566 8136
      2570 8135 2573 8100 2537 8082 2522 8119
TIME...MOT...LOC 1941Z 088DEG 7KT 2566 8106 2542 8100

HVN
Special weather statement, Jun 29, 4:08 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
408 PM EDT Mon Jun 29 2020

FLZ067-068-071-072-168-292100-
Inland Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
408 PM EDT Mon Jun 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 500 PM EDT...

* At 407 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Parkland, or near Coral
  Springs. This storm was nearly stationary.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Coral Springs, Boca Raton, Deerfield Beach, Delray Beach, Tamarac,
  Margate, Coconut Creek, North Lauderdale, Parkland, Loxahatchee
  NWR, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At Boca
  Raton, Whisper Walk, Godfrey Road, Kings Point, Boca West,
  Hillsboro Pines and Villages Of Oriole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2643 8008 2620 8024 2629 8047 2653 8029
TIME...MOT...LOC 2007Z 120DEG 1KT 2636 8030

FELL
Special weather statement, Jun 29, 4:27 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
427 PM EDT Mon Jun 29 2020

FLZ069-070-075-292115-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
427 PM EDT Mon Jun 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER AND NORTH
CENTRAL MAINLAND MONROE COUNTIES UNTIL 515 PM EDT...

* At 426 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 10 miles northwest of Loop Road Ee
  Center, or 13 miles east of Chokoloskee, moving northwest at 5 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2579 8097 2573 8119 2587 8137 2596 8123
      2602 8110
TIME...MOT...LOC 2026Z 141DEG 6KT 2583 8112

BAXTER
Special weather statement, Jun 29, 4:50 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Miami FL
450 PM EDT Mon Jun 29 2020

FLZ067-068-292130-
Inland Palm Beach County FL-Metro Palm Beach County FL-
450 PM EDT Mon Jun 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY
UNTIL 530 PM EDT...

* At 450 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Wellington, moving south at 5
  mph.

* Dime size hail, funnel clouds, and wind gusts up to 50 mph possible
  with this storm.

* Locations impacted include...
  Wellington, Greenacres, Royal Palm Beach, Loxahatchee NWR,
  Loxahatchee Groves, Lake Belvedere Estates, Golden Lakes, Royal
  Palm Estates, Aberdeen, Florida Gardens, Aberdeen Golf Course and
  Plantation Mobile Home Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2672 8028 2670 8013 2649 8017 2652 8041
TIME...MOT...LOC 2050Z 014DEG 6KT 2664 8022

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:17 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Jun 29, 1:41 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Jun 29, 1:55 PM EDTSpecial Weather StatementMFLBroward50 min
Jun 29, 2:41 PM EDTSpecial Weather StatementMFLBroward49 min
Jun 29, 2:54 PM EDTSpecial Weather StatementMFLMonroe51 min
Jun 29, 3:41 PM EDTSpecial Weather StatementMFLMonroe49 min
Jun 29, 4:08 PM EDTSpecial Weather StatementMFLBroward52 min
Jun 29, 4:27 PM EDTSpecial Weather StatementMFLMonroe48 min
Jun 29, 4:50 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Jun 29, 5:26 PM EDTSpecial Weather StatementMFLCollier49 min
Jun 29, 6:00 PM EDTSpecial Weather StatementMFLCollier45 min
Jun 29, 6:38 PM EDTSpecial Weather StatementMFLGlades52 min
Jun 29, 7:28 PM EDTSpecial Weather StatementMFLGlades62 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.